Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 32, No. 1, pp. 161-164 (2016)

Gradient Ricci almost solitons in Sasakian manifold

Nirabhra Basu and Arindam Bhattacharyya

Bhowanipur Education Society College and Jadavpur University

Abstract: In this paper we have shown that if a Sasakian manifold satisfies Ricci gradient almost soliton then the potential function f can not be constant.

Keywords: Ricci soliton, Ricci almost soliton, Sasakian manifold, Ricci gradient almost soliton

Classification (MSC2000): 53C44; 53D10, 53C25

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2016 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition